# SDR 97ZZZX3954

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287F
- Make and model: Lkheed 188C
- Aircraft serial: 1148
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Ws 235,236,237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK AT ANC, NR 6 LEFT WING PLANK LEAP DOUBLER WAS DISCOVERED CRACKED, LWS 237.30.  LONG CRACKS EMANATED FROM FASTENER HOLES.  RECEIVED LOCKHEED AUTHORIZATION TO CONTINUE SERVICE UNTIL PHASE CHECK NOT TO EXCEED 500 HOURS.  RE-INSPECTED AREA OF DAMAGE NOT TO EXCEED 50 FLIGHT HOURS TO ENSURE THERE IS NO MORE CRACK PROPAGATION.
